# SDR AALA201808279063

- Difficulty date: August 23, 2018
- Submitted: August 27, 2018
- Operation: Air carrier
- Aircraft: N711UW
- Make and model: Airbus A319-112
- Aircraft serial: 1033
- Aircraft time: 52,518 hours, 30,532 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Faulty
- Location: L1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANTS REPORTED THE L1 DOOR HANDLE WAS HARD TO OPERATE.  MAINTENANCE REPLACED THE DOOR IAW 52-11-11,   PERFORMED A SATISFACTORY OPERATIONAL CHECK.
